Automorphism groups of Cayley graphs of order pq2 where p 6 =/= q are prime numbers

Automorphism groups of Cayley graphs of order pq2 where p 6 =/= q are prime numbers

Volume 4, Issue 2, Article 1 - 2018

Authors: Eskandar Ali ;Ahed Hassoon

Copyright © 2018 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this paper, we determine when two Cayley graphs over the cyclic group Zpq2 are to be isomorphic, for p 6= q prime numbers. and we determine the all types of automorphism groups of these graphs.

How To Cite This Article

@article{Ali_2018, doi = {10.31559/glm2016.4.2.1}, url = {https://doi.org/10.31559%2Fglm2016.4.2.1}, year = 2018, month = {apr}, publisher = {Refaad for Studies and Research}, volume = {4}, number = {2}, pages = {52--60}, author = {Eskandar Ali and Ahed Hassoon}, title = {Automorphism groups of Cayley graphs of order pq2 where p 6 =/= q are prime numbers}, journal = {General Letters in Mathematics} }
Ali, E., & Hassoon, A. (2018). Automorphism groups of Cayley graphs of order pq2 where p 6 =/= q are prime numbers. General Letters in Mathematics, 4(2), 52–60. doi:10.31559/glm2016.4.2.1
[1]E. Ali and A. Hassoon, “Automorphism groups of Cayley graphs of order pq2 where p 6 =/= q are prime numbers,” General Letters in Mathematics, vol. 4, no. 2, pp. 52–60, Apr. 2018.
Ali, Eskandar, and Ahed Hassoon. “Automorphism Groups of Cayley Graphs of Order Pq2 Where p 6 =/= q Are Prime Numbers.” General Letters in Mathematics 4, no. 2 (April 1, 2018): 52–60. doi:10.31559/glm2016.4.2.1.